# SDR SWAA2016101808885

- Difficulty date: October 11, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 65,068 hours, 51,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY EXIT DOOR SIGN LIGHT COVER BROKEN.      R & R THE LIGHT IAW AMM.
